MAUDE Adverse Event Report: LIVANOVA USA INC COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 627374402
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova usa inc manufactures the convenience pack adult pump and table pack montfiore med ctr (b)(6).The incident occurred in (b)(6), united states.The involved device is not available for investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.On 08/apr/2022, livanova submitted the medwatch (livanova complaint ref 2022-01587) and we have received the 1st and 2nd ack (b)(4).However, after 2 days since submission, no 3rdack had not been received yet.On 11/apr/2022, livanova contacted cesub help desk (b)(4) to request information on submission result.On 13/apr/2022, cesub help desk responded that the submission with the core id (b)(4) could not be processed as there seems to be an issue: xml is invalid against schema.Please check your submission for any errors, repackage it properly and resubmit it.On 14/apr/2022, livanova is resubmitting the medwatch.
 
Event or Problem Description
Livanova usa inc has been informed that, during priming of the circuit, the medical team identified that white and yellow clamps of the cardioplegia circuit were swapped with the respect to the technical drawing.There is no patient involvement.
 
Additional Manufacturer Narrative
At the submission of the case, the customer provides a picture confirming the reported mis-assembly.The dhr review highlighted that claimed lot was released as conforming to product specifications.A review of the livanova complaints database revealed that a previous similar event occurred on this circuit item code.Based on the above, livanova believes the most likely root cause of the reported event was a manufacturing operator error during the assembly phase of this circuit.The personnel will be involved in a dedicated training meeting.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
COBE SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key14110070
Report Number1718850-2022-00028
Device Sequence Number20152670
Product Code DWE
UDI-Device Identifier00803622137440
UDI-Public(01)00803622137440(240)627374402(17)240229(10)2203500080
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number627374402
Device Lot Number2203500080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown